# SDR 97UAL900718

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Engine: Pwa JT8D15
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Xmitter
- Part number: LG80A6
- Condition: Leaking
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF, NR 3 EPR LOW.  COULD NOT REACH TAKEOFF POWER, N1, N2.  FUEL FLOW MATCHED OTHER ENGINES.  ABORTED TAKEOFF AT 80 KNOTS.  REPLACED THE EPR TRANSMITTER.  EXAMINATION OF THE EPR TRANSMITTER IN THE SHOP REVEALED THAT THE TEE FITTING AT THE HIGH PRESSURE SIDE OF THE TRANSDUCER WAS CRACKED.  THE CRACKED FITTING ALLOWED THE P17 PRESSURE TO ESCAPE AND, THEREFORE, THE INDICATION FROM THE TRANSMITTER WAS LOW.
